# SDR UALA2012122107347

- Difficulty date: December 19, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 42,395 hours, 17,186 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FR34 STRINGERS 43L AND 43R IS CHAFED FROM BODY FAIRING SCREWS.  ORIGINAL SKIN THICKNESS .084".  AREAS BLENDED AND MAX MATERIAL LOSS IS .011". WITHIN SRM 53-21-11 DIA 105 SHEET 1. 13%.  VERIFIED CRACK-FREE PER NTM51-10-08.  THIS SRM REFERS TO SRI 53-21-11-1-003-00 TABLE 104 TO RE-INSPECT AT 60000C.  CURRENT PTC 17186C.
